back
PediaCare® Children's Allergy (No Acetaminophen)
allergy-relief you can rely on

PediaCare® Children Allergy (No Acetaminophen)

Temporarily Relieves
  • Runny nose
  • Sneezing
  • Itchy, watery eyes
  • Itchy throat or nose
Flavor Size
Cherry 4 fl. oz.
Active Ingredients (in each 5 mL)* Purpose
Diphenhydramine HCl 12.5 mg Antihistamine
*5 mL = one teaspoon
Questions or Comments? Call 1-888-474-3099 or e-mail us
Directions
* Find right dosage on the chart. If possible, use weight to dose; otherwise, use age.
* Use only enclosed dosing cup designed for use with this product. Do not use any other dosing device.
* If needed, repeat dose every 4 hours while symptoms last.
* Do not use more than 6 times in 24 hours.
Weight (lbs) Age (yrs) Dose (mL)
Under 36 Under 4 Do not use
36-47 4-5 Do not use unless directed by a doctor
48-95 6-11 5
  • mL = milliliter
  • (Dosage cup provided)